# SDR RU3A95005

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71
- Make and model: Beech 300BEECH
- Aircraft serial: FF6
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Failed
- Location: Rt Mlg
- Component: 308607084300
- Stage of operation: CR
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

PRECAUTIONARY LANDING WAS MADE AFTER NOSE AND RT MLG LIGHTS FAILED TO LIGHT DURING MANUAL EXTENSION.  LIGHT BULBS IN GEAR LIGHTS WERE FOUND BURNED OUT.  LIGHT BULBS WERE REPLACED AND GEAR WAS OPERATIONALLY CHECKED THROUGH 6 CYCLES, CHECKED OKAY.  COMPONENT PN 3086070843004.  (X)
